Degradation of Fine Motor Skills

Messages
9
Reaction score
0
Points
0
I'm taking 1000mg of Keppra and 300mg of Lyrica twice a day for JME.

I've noticed over the last 6 weeks or so (it's when I started these new dosage levels) that my motor skills are starting to degrade. My seizures had already started to get stronger and more frequent (which is ultimately what drove me to a neurologist and a diagnosis), so I'm a little worried that this slow change is motor skills may not be caused by medication, but may be somehow connected to why my seizure activity started to change.

I imagine that it's probably due to the higher dose of Lyrica (I am taking it for neuropathy in my legs, and to complement the Keppra), but I wondered if anyone had any insight or input from their own experiences?

It's not a huge change, but it's noticeable. I'm a computer programmer, and my typing is getting worse. I am not hitting the correct keys as often as I would. My handwriting is getting worse, and I can drop things when trying to hold them (I have started to drop my cell phone more and more it seems). It does make me wonder if it's going to keep getting worse, or potentially stabilize along with other side effects of the medications.
 

Dignan

Stalwart
Messages
627
Reaction score
1
Points
88
All drugs affect each person differently. That said, Keppra and Neurontin / Lyrica are known for making people feel mentally slow or unstable/unbalanced.

If this does not improve with a little time, you may need to speak with your doctor about changing to a different med.
 
Top